RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 223–224 (Mi umn2460)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The conditions of solubility by domination of concave $n$-person games

A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin


Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 277–278

Bibliographic databases:

MSC: 91A06, 47Axx
Received: 25.06.1984

Citation: A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin, “The conditions of solubility by domination of concave $n$-person games”, Uspekhi Mat. Nauk, 42:2(254) (1987), 223–224; Russian Math. Surveys, 42:2 (1987), 277–278

Citation in format AMSBIB
\Bibitem{GolGurRos87}
\by A.~I.~Gol'berg, V.~A.~Gurvich, M.~Yu.~Rosenbloom, K.~M.~Khanin
\paper The conditions of solubility by domination of concave $n$-person games
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn2460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898631}
\zmath{https://zbmath.org/?q=an:0662.90097|0646.90103}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..277G}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 277--278
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2460
  • http://mi.mathnet.ru/eng/umn/v42/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:307
    Full text:120
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020